# SDR RAIA970523

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Error Warn
- Location: Bagg Compt
- Part time: 2,701 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7462 - POD SMOKE CAPTION CAME ON IN CRUISE.  FLIGHT DIVERTED TO PAH.  MAINTENANCE REPLACED POD SMOKE DETECTOR.  (X)
